MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEARTSTRING III SYSTEM 4.3MM; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HEARTSTRING III SYSTEM 4.3MM; CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported hst iii system (4.3mm) seal did not deploy correctly.The prolene suture, crimp or tension spring, they believe, may have made tears on 2 sides of the aorta.They were repaired with pledgets on both sides.A new device was used to complete the procedure.Pt is doing good.
 
Additional Manufacturer Narrative
Trackwise - (b)(4).Updated field: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected field: d1.The lot # 3000438076 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HEARTSTRING III SYSTEM 4.3MM
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22634210
Report Number2242352-2025-0000880
Device Sequence Number15448264
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000438076(17)251125
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000438076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight81 KG